# SDR ASAA2022070439329

- Difficulty date: July 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3100
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE, STA 887, LBL40-RBL40, LOWER SKIN IS CORRODED ON AFT SIDE OF BUTT SPLICE.DOT: N077TIPR833K. GROUNDED - YES. REMOVED CORROSION AT LOWER SKIN ATA STA 887 BUTT SPLICE, ORIG THICKNESS 0.080" WITH 0.003" REMOVED, 0.077" REMAINING THICKNESS FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-00-01-1A-5. RESTORED SURFACE FINISH IAW B737-800 SRM 53-00-01-1A-5, AND B737-800 AMM 51-21-72.T#:T8224CDOT REMOVED.
